Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Prime ideal structure in commutative rings


Author: M. Hochster
Journal: Trans. Amer. Math. Soc. 142 (1969), 43-60
MSC: Primary 13.20; Secondary 14.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0251026-X
MathSciNet review: 0251026
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre commutative, Chapitre 2, Hermann, Paris, 1961.
  • [2] J. Dieudonné, Algebraic geometry, Lecture Notes, Univ. of Maryland, College Park, 1962. MR 0150140 (27:143)
  • [3] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [4] M. Hochster, Prime ideal structure in commutative rings, Thesis, Princeton Univ., Princeton, N. J., 1967.
  • [5] -, Symbolic powers in Noetherian domains (to appear).
  • [6] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1941. MR 0006493 (3:312b)
  • [7] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [8] R. G. Montgomery, Spec A as a set with algebraic structure, Abstract 68T-458, Notices Amer. Math. Soc. 15 (1968), 637.
  • [9] J.-P. Olivier, Anneaux absolument plats universels et epimorphismes d'anneaux, C. R. Acad. Sci. Paris Ser. A et B 266 (1968), 317. MR 0238836 (39:197d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.20, 14.00

Retrieve articles in all journals with MSC: 13.20, 14.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251026-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society